Corrigendum to “Dual random utility maximisation” [J. Econ. Theory 177 (2018) 162–182]

Paola Manzini*, Marco Mariotti*, Henrik Petri*

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

1 Citation (Scopus)

Abstract

Lemma 2 (and hence the statement of Theorem 1) in Manzini and Mariotti (2018) is incorrect as stated. For the claim to hold an additional axiom is required. We correct the mistake in the proof in Manzini and Mariotti (2018).

Original languageEnglish
Article number104944
Number of pages5
JournalJournal of Economic Theory
Volume184
Early online date15 Oct 2019
DOIs
Publication statusE-pub ahead of print - 15 Oct 2019

Bibliographical note

Publisher Copyright:
© 2019 Elsevier Inc.

Copyright:
Copyright 2019 Elsevier B.V., All rights reserved.

Keywords

  • Stochastic choice
  • Attraction effect
  • Similarity effect

Fingerprint Dive into the research topics of 'Corrigendum to “Dual random utility maximisation” [J. Econ. Theory 177 (2018) 162–182]'. Together they form a unique fingerprint.

Cite this